MathSciNet Relay Station
MathSciNet bibliographic data
MR301213 30A97
Delanghe, Richard On the singularities of functions with values in a Clifford algebra. Math. Ann. 196 (1972), 293–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement